# SDR SWAA2022032139008

- Difficulty date: September 19, 2019
- Submitted: March 21, 2022
- Operation: Air carrier
- Aircraft: N413WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29819
- Aircraft time: 62,273 hours, 36,091 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Plate
- Condition: Cracked
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY AFT ANCHOR PLATE FOR CARGO NET COMMON TO FLOOR IS CRACKED / REPLACED AFT CARGO BAY ANCHOR PLATE FOR CARGO NET COMMON TO FLOOR PER A.M.M. 25-52-10.
